# SDR ABXA070213

- Difficulty date: May 24, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 45,894 hours, 37,486 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pin
- Part number: 180T00092
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER PIVOT PIN HAD CORRODED PITTING IN THREADS.  REPLACED PIVOT PIN IAW JOB CARD 7302001.
